# SDR SWAA2019062634162

- Difficulty date: June 22, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 242UF EDGE DELAMINATED BY FLOOR DRAINS, BETWEEN BS. 887 TO BS. 1016.   REPAIRED FLOORBOARD 242UF IAW SRM.
